# SDR 2001UALA01616

- Difficulty date: August 5, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 12,207 hours, 3,986 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT FRAME 73 TO FRAME 74 BETWEEN STRINGER 31 LEFT TO 33 LEFT.  MAJOR REPAIR ACCOMPLISHED.  FOUR SHEAR TIES REPLACED AND STRINGER SPLICE ACCOMPLISHED.  FILLER AND DOUBLER INSTALLED.
